MathSciNet Relay Station
MathSciNet bibliographic data
MR958899 (90a:28027) 28D05 (28D20 58F11)
Rychlik, Marek Regularity of the metric entropy for expanding maps. Trans. Amer. Math. Soc. 315 (1989), no. 2, 833–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement